It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Pain after stopping Pill

Pain after stopping Pill

[ Back to Messages ]

Message

Posted by Michelle on April 19, 2000 at 20:55:37:

I stopped taking birth control pills two weeks ago in anticipation of trying to get pregnant. This week I guess I am ovulating for the first time and I have had a lot of pelvic pain for several days now. I'm assuming this is just my body readjusting to going through this since I've been on the pill or pregnant for pretty much 6 years now. Has anyone else had this problem after going off the pill? I haven't had a period yet, but I'm hoping this pain will ease up after this first cycle.


Follow Ups




All times are GMT -7. The time now is 05:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!